Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 234, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Mar 5, 2020, 5:39 AM EST for Forsyth County, Georgia. It took effect at Mar 5, 2020, 6:33 AM EST. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 5, 2020, 5:39 AM EST (10:39 UTC)
- In effect from
- Mar 5, 2020, 6:33 AM EST
- Expired
- Mar 6, 2020, 12:25 AM EST
- In force
- 18 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Forsyth County, GA
The radar
The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 10:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek at GA 9 near Cumming (CMGG1).
- Action stage
- 4 ft
- Minor stage
- 6 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
801
WGUS42 KFFC 051039
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
539 AM EST Thu Mar 5 2020
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Big Creek near Cumming affecting Forsyth County
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC117-060038-
/O.NEW.KFFC.FL.W.0234.200305T1133Z-200306T0433Z/
/CMGG1.1.ER.200305T1133Z.200305T1700Z.200305T2233Z.UU/
539 AM EST Thu Mar 5 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Big Creek near Cumming.
* From this morning until this evening.
* At 4 AM Thursday the stage was 4.6 feet and rising.
* Minor flooding is forecast.
* Flood stage is 6 feet.
* The river is expected to rise above flood stage by this morning and
continue to rise to near 7.5 feet by this afternoon. Then, the river
is forecast to fall below flood stage by late this afternoon.
* At 7.0 feet...Minor flooding continues to expand into the natural
flood plain of the creek upstream and downstream from the gage at
Atlanta Highway or Georgia Highway 9. Large portions of the sidewalk
and boardwalk of the Big Creek Greenway will be flooded. The areas
under the Georgia 400 Highway and McFarland Road will be covered with
around two feet of water. A portion of the sidewalk under Majors Road
will be covered with around 3 feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$5 follow-up statements
264
WGUS82 KFFC 051250
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
750 AM EST Thu Mar 5 2020
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Cumming affecting Forsyth County
GAC117-052301-
/O.EXT.KFFC.FL.W.0234.000000T0000Z-200305T2301Z/
/CMGG1.1.ER.200305T1234Z.200305T1400Z.200305T1701Z.UU/
750 AM EST Thu Mar 5 2020
...Flood Warning extended until this evening...The Flood Warning
continues for
The Big Creek near Cumming.
* From this morning until this evening.
* At 6 AM Thursday the stage was 5.8 feet and rising.
* Minor flooding is forecast.
* Flood stage is 6 feet.
* Forecast to rise above flood stage by this morning and continue to
rise to near 6.2 feet by late this morning. Then forecast to fall
below flood stage by this afternoon.
* At 7 feet...Minor flooding continues to expand into the natural
flood plain of the creek upstream and downstream from the gage at
Atlanta Highway or Georgia Highway 9. Large portions of the
sidewalk and boardwalk of the Big Creek Greenway will be flooded.
The areas under the Georgia 400 Highway and McFarland Road will be
covered with around two feet of water. A portion of the sidewalk
under Majors Road will be covered with around 3 feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$582
WGUS82 KFFC 051319
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
819 AM EST Thu Mar 5 2020
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Cumming affecting Forsyth County
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
GAC117-052301-
/O.CON.KFFC.FL.W.0234.000000T0000Z-200305T2301Z/
/CMGG1.1.ER.200305T1227Z.200305T1400Z.200305T1701Z.UU/
819 AM EST Thu Mar 5 2020
The Flood Warning continues for
The Big Creek near Cumming.
* Until this evening.
* At 7 AM Thursday the stage was 6.1 feet and rising.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 6 feet.
* The river is expected to crest this morning and then fall below
flood stage this afternoon.
* At 6 feet...Flood stage is reached. Minor flooding will expand
into the natural flood plain of the creek upstream and downstream
from the gage at Atlanta Highway or Georgia Highway 9. Large
portions of the sidewalk and boardwalk of the Big Creek Greenway
will begin to flood. The areas under the Georgia 400 Highway and
McFarland Road will be covered with around one foot of water. A
portion of the sidewalk under Majors Road will be covered with
around two feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-060319-
/O.CON.KFFC.FL.W.0231.000000T0000Z-200307T1900Z/
/APHG1.1.ER.200305T1245Z.200306T1200Z.200307T1300Z.NO/
819 AM EST Thu Mar 5 2020
The Flood Warning continues for
The Big Creek near Alpharetta.
* Until Saturday afternoon.
* At 7 AM Thursday the stage was 7 feet and rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 7 feet.
* The river is expected to continue rising to near 8.2 feet by Friday
morning, then fall below flood stage Saturday morning.
* At 8 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Mill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$296
WGUS82 KFFC 051642
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1141 AM EST Thu Mar 5 2020
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Cumming affecting Forsyth County
Oconee River near Penfield affecting Clarke...Greene and Oconee
Counties
Oconee River near Milledgeville affecting Baldwin...Washington and
Wilkinson Counties
...The Flood Warning continues for the following rivers in Georgia...
Echeconnee Creek near Byron affecting Bibb...Crawford...Houston
and Peach Counties
Tucsawhatchee Creek near Hawkinsville affecting Pulaski County
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Turnpike Creek near McRae affecting Telfair County
Little Ocmulgee River near Scotland affecting Telfair and Wheeler
Counties
Ocmulgee River near Lumber City affecting Montgomery...Telfair and
Wheeler Counties
GAC021-079-153-225-060641-
/O.CON.KFFC.FL.W.0226.000000T0000Z-000000T0000Z/
/BYNG1.1.ER.200304T2217Z.200305T1615Z.000000T0000Z.UU/
1141 AM EST Thu Mar 5 2020
The Flood Warning continues for
The Echeconnee Creek near Byron.
* Until further notice.
* At 11 AM Thursday the stage was 15.6 feet and steady.
* Minor flooding is occurring.
* Flood stage is 15 feet.
* At 15 feet...Flood stage is reached. Minor flooding of woodlands
occurs upstream and downstream from the gage on Houston Road.
Portions of creek access roads and low lying areas will begin to
flood.
&&
LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
3263 8355 3269 8379
$$
GAC235-060641-
/O.CON.KFFC.FL.W.0228.000000T0000Z-200307T1224Z/
/TSCG1.1.ER.200305T0803Z.200306T0800Z.200307T0624Z.NO/
1141 AM EST Thu Mar 5 2020
The Flood Warning continues for
The Tucsawhatchee Creek near Hawkinsville.
* Until Saturday morning.
* At 10 AM Thursday the stage was 13.2 feet and rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 11 feet.
* The river will continue rising to near 15 feet by early tomorrow.
The river will fall below flood stage early Saturday morning.
* At 15 feet...Minor flooding continues to expand further into the
woodlands...fields and pastures upstream and downstream from the
gage on Georgia Highway 257 and 27.
&&
LAT...LON 3231 8361 3224 8342 3218 8342 3225 8364
$$
GAC091-271-315-060641-
/O.CON.KFFC.FL.W.0126.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.200208T1345Z.200225T0845Z.000000T0000Z.NO/
1141 AM EST Thu Mar 5 2020
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 10 AM Thursday the stage was 13.8 feet and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 12 feet.
* The river will continue rising to near 15.7 feet by Tuesday
morning. Additional rises may be possible thereafter.
* At 16 feet...Flooding of farm lands...timberlands...and access
roads will occur.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC271-060641-
/O.CON.KFFC.FL.W.0227.000000T0000Z-000000T0000Z/
/MCRG1.1.ER.200305T0530Z.200305T1600Z.000000T0000Z.NR/
1141 AM EST Thu Mar 5 2020
The Flood Warning continues for
The Turnpike Creek near McRae.
* Until further notice.
* At 11 AM Thursday the stage was 10.3 feet and steady.
* Minor flooding is occurring.
* Flood stage is 10 feet.
* At 10 feet...Flood stage is reached. Minor flooding of woodlands
and fields begins upstream and downstream from the gage on U S
Highways 441 or 319 south of McRae.
&&
LAT...LON 3205 8302 3199 8276 3193 8276 3196 8293 3201 8308
$$
GAC271-309-060641-
/O.CON.KFFC.FL.W.0232.000000T0000Z-000000T0000Z/
/SCTG1.1.ER.200305T0915Z.200305T1615Z.000000T0000Z.UU/
1141 AM EST Thu Mar 5 2020
The Flood Warning continues for
The Little Ocmulgee River near Scotland.
* Until further notice.
* At 11 AM Thursday the stage was 12.7 feet and rising.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding of the wooded
wetlands occurs upstream and downstream from the gage on Georgia
Highway 149.
&&
LAT...LON 3206 8291 3211 8288 3194 8261 3192 8267
$$
GAC209-271-309-060641-
/O.CON.KFFC.FL.W.0212.000000T0000Z-000000T0000Z/
/LBRG1.2.ER.200225T0325Z.200228T1100Z.000000T0000Z.NO/
1141 AM EST Thu Mar 5 2020
The Flood Warning continues for
The Ocmulgee River near Lumber City.
* Until further notice.
* At 10 AM Thursday the stage was 16.5 feet and rising.
* Minor flooding is occurring.
* Flood stage is 15 feet.
* The river will continue rising to near 16.8 feet by this evening
then begin falling.
* At 18 feet...Moderate flooding begins. Flooding of the access
road to the boat ramp near the Highway 341 bridge begins.
&&
LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
3191 8258 3176 8285
$$
GAC059-133-219-060641-
/O.EXT.KFFC.FL.W.0230.200306T0651Z-200308T1527Z/
/PNFG1.1.ER.200306T0651Z.200307T1200Z.200308T0927Z.NO/
1141 AM EST Thu Mar 5 2020
...Flood Warning extended until Sunday morning...The Flood Warning
continues for
The Oconee River near Penfield.
* From after midnight tomorrow until Sunday morning.
* At 11 AM Thursday the stage was 11.2 feet and rising.
* Minor flooding is forecast.
* Flood stage is 13 feet.
* Forecast to rise above flood stage by after midnight tomorrow and
continue to rise to near 15.8 feet by Saturday morning. The river
will fall below flood stage by Sunday morning.
* At 15 feet...Minor flooding continues to expand into fields...
woodlands and pastures...mainly on the right bank of the river...
upstream and downstream from the gage on the Georgia Highway 15
bridge.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC009-303-319-060641-
/O.EXT.KFFC.FL.W.0236.200305T1639Z-200307T1950Z/
/MLGG1.1.ER.200305T1639Z.200306T1200Z.200307T1350Z.NO/
1141 AM EST Thu Mar 5 2020
...Flood Warning extended until Saturday afternoon...The Flood
Warning continues for
The Oconee River near Milledgeville.
* From late this morning until Saturday afternoon.
* At 10 AM Thursday the stage was 21 feet and rising.
* Minor flooding is forecast.
* Flood stage is 22 feet.
* Forecast to rise above flood stage by late this morning and
continue to rise to near 24.4 feet by tomorrow morning. The river
is then expected to fall below flood stage by Saturday morning.
* At 22 feet...Flood stage is reached. Minor flooding occurs
upstream and downstream from the gage located around one half mile
upstream from the Georgia Highway 22 and 24 bridge. Low lying
portions of woodlands and pasture in the natural flood plain will
begin to flood. This will include portions of the sidewalks in the
Oconee River Greenway Park just downstream from the bridge.
Sinclair Dam will have one to two gates open to reach this height.
&&
LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
3297 8316 3304 8324
$$
GAC117-060641-
/O.EXT.KFFC.FL.W.0234.000000T0000Z-200306T0641Z/
/CMGG1.1.ER.200305T1227Z.200305T1800Z.200306T0041Z.UU/
1141 AM EST Thu Mar 5 2020
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Big Creek near Cumming.
* Until late tonight.
* At 10 AM Thursday the stage was 6.7 feet and rising.
* Minor flooding is occurring.
* Flood stage is 6 feet.
* The river is expected to rise to near 7.1 feet by this afternoon,
then fall below flood stage this evening.
* At 6 feet...Flood stage is reached. Minor flooding will expand
into the natural flood plain of the creek upstream and downstream
from the gage at Atlanta Highway or Georgia Highway 9. Large
portions of the sidewalk and boardwalk of the Big Creek Greenway
will begin to flood. The areas under the Georgia 400 Highway and
McFarland Road will be covered with around one foot of water. A
portion of the sidewalk under Majors Road will be covered with
around two feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$650
WGUS82 KFFC 060206
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
906 PM EST Thu Mar 5 2020
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Cumming affecting Forsyth County
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
Tallapoosa River near Tallapoosa affecting Haralson County
GAC143-061606-
/O.CON.KFFC.FL.W.0239.000000T0000Z-000000T0000Z/
/TLAG1.1.ER.200305T2208Z.200306T0100Z.000000T0000Z.NO/
906 PM EST Thu Mar 5 2020
The Flood Warning continues for
The Tallapoosa River near Tallapoosa.
* Until further notice.
* At 8 PM Thursday the stage was 16.5 feet, and rising.
* Minor flooding is occurring, and minor flooding is expected to
continue.
* Flood stage is 16 feet.
* At 16 feet, minor flooding occurs in the woodlands and fields along
the river upstream and downstream from the gage on U.S. Highway 78.
&&
LAT...LON 3386 8528 3384 8521 3377 8525 3371 8535
3377 8536 3381 8531
$$
GAC117-061023-
/O.EXT.KFFC.FL.W.0234.000000T0000Z-200306T1023Z/
/CMGG1.1.ER.200305T1227Z.200305T1930Z.200306T0423Z.UU/
906 PM EST Thu Mar 5 2020
...Flood Warning extended until late tonight...
The Flood Warning continues for
The Big Creek near Cumming.
* Until late tonight.
* At 845 PM Thursday the stage was 6.6 feet, and falling.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 6 feet.
* The creek will continue to fall, dropping below flood stage early
Friday morning.
* Between 6 and 7 feet, minor flooding occurs in the natural flood
plain of the creek upstream and downstream from the gage at Atlanta
Highway, or Georgia Highway 9. Large portions of the sidewalk and
boardwalk of the Big Creek Greenway will begin to flood. The areas
under the Georgia 400 Highway and McFarland Road will be covered
with around one foot of water. A portion of the sidewalk under
Majors Road will be covered with around two feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-061606-
/O.EXT.KFFC.FL.W.0231.000000T0000Z-200308T0417Z/
/APHG1.1.ER.200305T1245Z.200306T0145Z.200307T2217Z.NO/
906 PM EST Thu Mar 5 2020
...Flood Warning extended until Saturday evening...
The Flood Warning continues for
The Big Creek near Alpharetta.
* Until Saturday evening.
* At 845 PM Thursday the stage was 8.5 feet, and nearly steady.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 7 feet.
* The creek will begin to fall, dropping below flood stage by
Saturday afternoon.
* At 8 feet, minor flooding continues to in the woodlands and fields
along the creek from near Cumming in south Forsyth County to
Alpharetta and Roswell in north Fulton County. Additional portions
of The Big Creek Greenway have minor flooding with 1 to 2 feet of
water. Most of the walking and biking paths will be closed,
especially upstream and downstream from the gage on Kimball Bridge
Road and near Rock Mill Park. Portions of the YMCA Campground off
Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$834
WGUS82 KFFC 060525
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1225 AM EST Fri Mar 6 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek near Cumming affecting Forsyth County
GAC117-060555-
/O.CAN.KFFC.FL.W.0234.000000T0000Z-200306T1023Z/
/CMGG1.1.ER.200305T1227Z.200305T1930Z.200306T0350Z.UU/
1225 AM EST Fri Mar 6 2020
The Flood Warning is cancelled for
The Big Creek near Cumming.
* This takes effect immediately.
* At 11PM Thursday the stage was 5.7 feet...and
falling.
* Flood stage is 6 feet.
* The creek will continue to fall.
* At 6 feet...Flood stage is reached. Minor flooding will expand
into the natural flood plain of the creek upstream and downstream
from the gage at Atlanta Highway or Georgia Highway 9. Large
portions of the sidewalk and boardwalk of the Big Creek Greenway
will begin to flood. The areas under the Georgia 400 Highway and
McFarland Road will be covered with around one foot of water. A
portion of the sidewalk under Majors Road will be covered with
around two feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 5, 4:02 AM EST, 1 hour 37 minutes earlier.
Area forecast discussion, Mar 5, 4:02 AM EST, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 402 AM EST Thu Mar 5 2020 .SHORT TERM /Today through Friday/... Conditions across north and central Georgia today will be characterized by an upper level shortwave disturbance and associated surface low currently moving northeastward from the north-central Gulf of Mexico towards the forecast area. Strong isentropic lift ahead of this approaching system is producing a shield of widespread precipitation focused over north Georgia as the short term period begins. The surface low will move into the Florida Panhandle/south Alabama this morning and continue into south Georgia by early afternoon. With widespread precipitation ahead of the low, categorical PoPs are expected to redevelop across the forecast area by mid-morning and remain into the afternoon. The low pressure system will then shift eastward towards the Atlantic Coast during the afternoon hours today, with rain and thunderstorms expected to diminish from east to west. Some trailing rain is expected to linger on the backside of the low during the late afternoon and early evening, so PoPs have been increased during the late afternoon and evening. Precipitation associated with this low is expected to come to an end by midnight. Another 1 to 2 inches of rainfall is expected across much of the forecast area today, with the exception of the far northern tier, where less than an inch is expected. Rainfall amounts have been trended slightly upwards from the WPC guidance, generally along and to the immediate south of the I-20 corridor, in order to better capture current radar observations and near-term trends. Because of the additional rainfall forecast throughout the day and the lingering rain anticipated behind the surface low in the afternoon, the Flash Flood Watch continues over central and portions of north Georgia and has been extended through 00Z Friday. The persistent warm and moist airmass over the area will allow for sufficient instability to support isolated thunderstorms across the forecast area today, primarily across central Georgia. A strongly sheared environment ahead of the approaching low, with low-level shear values of 25-35 kts and deep-layer shear of 70-80 kts, will furthermore allow for a few thunderstorms in our far southern tier to become strong to marginally severe, capable of producing strong, gusty winds. A brief tornado also cannot be ruled out with any severe thunderstorms that occur. Long-awaited relief from the rain is expected to arrive on Friday morning. After the precipitation comes to an end, northwesterly upper level flow will develop over the forecast area and surface high pressure will begin to build in over the southeastern CONUS. These conditions will lead to a cool and dry day on Friday, with high temperatures about 6-10 degrees below climatological normals, in the 50s and low 60s across north and central Georgia in the afternoon. Breezy winds are possible throughout the day on Friday, particularly in the afternoon hours, with northwesterly winds anticipated to gust to 20-25 kts. King && .LONG TERM /Friday Night through Wednesday/... The first half of the extended portion of the forecast will be dominated by high pressure and dry conditions. However, unsettled weather returns for the latter half of the extended forecast. The models are starting come into better agreement for the mid to late week period. The pressure gradient should begin to relax overnight Friday as a strong low pressure continues to move off the Middle Atlantic coast and high pressure builds in from the west. The high center will meander overhead Saturday and then begin to push offshore for Sunday into early Monday. The high moves further offshore on Tuesday as a frontal system moves into the Lower Mississippi River Valley. The flow ahead of the front will turn southerly off of the GOMEX and the return of low level moisture is anticipated. There isn't a lot of push for the front, and it should become more east-west oriented by the middle of next week and oriented along near the TN/NC/GA border and remain nearly stationary through the end of the week. The boundary will tend to be the focus of precipitation for mid to late next week. NListemaa && .AVIATION... 06Z Update... Widespread showers are ongoing across north Georgia and are expected to redevelop over central Georgia by 12Z, and are will continue until pushing eastward out of the forecast area between 18Z and 00Z. Some isolated thunderstorms are also expected throughout the day, with the greatest chances at CSG/MCN. VFR ceilings are in place across all TAF sites and are anticipated to lower to MVFR by 08-09Z, then IFR or lower by 12Z. IFR conditions will then hold until until 20Z before steadily improving to VFR by 02Z. E to NE winds at 5-10 kts will increase 10-14 kts with gusts up to 20 kts by 16Z, decreasing in magnitude and shifting to NW around 02-03Z. //ATL Confidence...06Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 52 41 56 31 / 100 30 0 0 Atlanta 52 41 53 32 / 90 20 0 0 Blairsville 49 36 44 26 / 90 20 5 5 Cartersville 53 39 53 30 / 90 20 0 5 Columbus 58 44 61 34 / 90 20 0 0 Gainesville 50 40 52 30 / 90 20 0 0 Macon 55 43 60 33 / 100 30 0 0 Rome 54 39 54 30 / 90 10 0 5 Peachtree City 54 41 56 31 / 90 20 0 0 Vidalia 58 46 63 35 / 90 40 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this evening for the following zones: Baldwin...Barrow...Bibb...Bleckley...Butts...Carroll... Chattahoochee...Clayton...Cobb...Coweta...Crawford...Crisp... DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette... Glascock...Greene...Gwinnett...Hancock...Haralson...Harris... Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Newton...North Fulton... Oconee...Paulding...Peach...Pike...Pulaski...Putnam...Rockdale... Schley...South Fulton...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Walton...Warren...Washington...Webster... Wheeler...Wilcox...Wilkinson. && SHORT TERM...King LONG TERM....NListemaa AVIATION...King
Hazardous weather outlook, Mar 5, 5:22 AM EST, 17 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 522 AM EST Thu Mar 5 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061030- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 522 AM EST Thu Mar 5 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A Flash Flood Watch remains in effect through 7PM this evening for much of north and central Georgia. Moderate to locally heavy rainfall will continue today with widespread rainfall amounts of 1 to 2 inches likely. Locally higher amounts are possible. With high streamflows and already saturated soils, runoff from this additional rain will only exacerbate ongoing flooding issues. An isolated strong to marginally severe storm is possible today as a low pressure system moves east across the Southeast states. The primary hazards will be damaging wind gusts. An isolated brief tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 8:35 PM EST | River Flood Warning | FFC | Telfair | 33 hr |
| Mar 4, 10:07 PM EST | Areal Flood Warning | FFC | Stewart, Sumter, Webster | 6 hr |
| Mar 4, 10:27 PM EST | Areal Flood Warning | FFC | Crisp, Dodge, Dooly, Montgomery, Pulaski, Telfair and 3 more | 6 hr |
| Mar 5, 1:44 AM EST | River Flood Warning | FFC | Pulaski | 21 days |
| Mar 5, 2:25 AM EST | River Flood Warning | FFC | Bleckley, Pulaski | 8 days |
| Mar 5, 2:42 AM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 70 hr |
| Mar 5, 4:05 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 46 hr |
| Mar 5, 4:56 AM EST | River Flood Warning | FFC | Telfair, Wheeler | 4 days |
| Mar 5, 5:02 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 34 hr |
| Mar 5, 7:38 AM EST | River Flood Warning | FFC | Troup | 33 hr |
| Mar 5, 8:49 AM EST | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 48 hr |
| Mar 5, 10:30 AM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 27 hr |
| Mar 5, 2:34 PM EST | River Flood Warning | FFC | Newton, Rockdale | 28 hr |
| Mar 5, 3:06 PM EST | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 28 hr |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.